# SDR UPS97824758

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1652
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, F/S 1652 BTWN STR 28L TO 32L, INTERNAL DOUBLER IS CORRODED.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT DOUBLER IAW SRM 51-1-20, AND DWG 5615377.
